# SDR AALA20100423LGA01

- Difficulty date: April 22, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 72,910 hours, 38,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYSTEM TEST FOUND SEAT PATH LIGHTING INOPERATIVE FROM ROW 20 THRU 32.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 20.  OPS CHECKS NORMAL ON RETEST AFTER ALL EMERGENCY LIGHT CORRECTIONS.
